Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 138, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 26, 2011, 8:30 PM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 8:30 PM CDT (01:30 UTC)
- Expired
- Apr 26, 2011, 9:03 PM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
949
WUUS53 KSGF 270130
SVRSGF
MOC067-091-153-270215-
/O.NEW.KSGF.SV.W.0138.110427T0130Z-110427T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 915 PM CDT.
* AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM AVA TO 8 MILES
SOUTH OF GAINESVILLE...MOVING EAST AT 30 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AVA...BAKERSFIELD AND GAINESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3649 9251 3694 9272 3706 9228 3706 9217
3650 9186
TIME...MOT...LOC 0130Z 254DEG 26KT 3694 9264 3650 9242
WIND...HAIL 60MPH 0.75IN
$$
BOXELL3 follow-up statements
810
WWUS53 KSGF 270142
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT TUE APR 26 2011
MOC067-091-153-270215-
/O.CON.KSGF.SV.W.0138.000000T0000Z-110427T0215Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
842 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN OZARK...WEST CENTRAL HOWELL AND EASTERN DOUGLAS
COUNTIES...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
WEST OF BRUSHYKNOB TO 5 MILES SOUTHWEST OF UDALL...MOVING EAST AT 30
MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRIXEY...BRUSHYKNOB...CAULFIELD...DORA...
DRURY...GENTRYVILLE...HARDENVILLE...POTTERSVILLE...ROCKBRIDGE...
SILOAM SPRINGS...SOUTH FORK...SYCAMORE...TECUMSEH...UDALL...VANZANT
AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
&&
LAT...LON 3652 9235 3698 9254 3706 9228 3706 9217
3657 9190
TIME...MOT...LOC 0142Z 254DEG 26KT 3696 9253 3652 9232
WIND...HAIL 60MPH 0.75IN
$$
BOXELL642
WWUS53 KSGF 270156
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT TUE APR 26 2011
MOC067-091-153-270215-
/O.CON.KSGF.SV.W.0138.000000T0000Z-110427T0215Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
856 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN OZARK...WEST CENTRAL HOWELL AND EASTERN DOUGLAS
COUNTIES...
AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
WEST OF VANZANT TO 15 MILES SOUTHWEST OF POTTERSVILLE...MOVING EAST
AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE DORA...POTTERSVILLE...SILOAM SPRINGS AND
VANZANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3662 9216 3704 9236 3706 9228 3706 9217
3664 9194
TIME...MOT...LOC 0156Z 254DEG 26KT 3699 9241 3655 9220
WIND...HAIL 60MPH 0.75IN
$$
BOXELL724
WWUS53 KSGF 270203
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT TUE APR 26 2011
MOC067-091-153-270214-
/O.CAN.KSGF.SV.W.0138.000000T0000Z-110427T0215Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
903 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK...WEST
CENTRAL HOWELL AND EASTERN DOUGLAS COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3662 9216 3704 9236 3706 9228 3706 9217
3664 9194
TIME...MOT...LOC 0204Z 254DEG 26KT 3700 9234 3656 9213
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:00 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 26, 6:00 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT TUE APR 26 2011
...UPDATE TO AVIATION...
.DISCUSSION...
THE MAIN FORECAST FOCUS CONTINUES TO BE ON THE HYDRO AND SEVERE
THREATS THROUGH TONIGHT. LOOKS LIKE WE WILL THEN HAVE A FEW DAYS
TO DRY OUT TO END THE WORK WEEK BEFORE MORE RAIN RETURNS FOR
NEXT WEEKEND.
CURRENTLY...AN UPPER LEVEL SHORT WAVE TROUGH IS IN THE PROCESS OF
DEEPENING ACROSS THE FOUR CORNERS REGION AS A STRONG JET STREAK
ROUNDS ITS BASE. THE SURFACE PATTERN IS RATHER COMPLICATED. A
SURFACE LOW IS ANALYZED OVER SOUTHWEST WISCONSIN WITH A COLD FRONT
TRAILING THE LOW THROUGH SOUTHEAST MISSOURI. THIS FRONT THEN JOINS
UP WITH ANOTHER SURFACE LOW OVER CENTRAL TEXAS...AND A THIRD LOW
OVER SOUTHEAST COLORADO. THUNDERSTORMS WERE BEGINNING TO ERUPT IN
THE ARKLATEX REGION WHERE A SEVERE WEATHER OUTBREAK IS EXPECTED
THIS EVENING.
AS WE HEAD INTO TONIGHT...THAT SURFACE LOW IN SOUTHEAST COLORADO
WILL BECOME THE PRIMARY LOW AND SWING OUT ACROSS THE RED RIVER
REGION. THIS LOW WILL THEN TRACK UP TOWARDS THE MISSOURI BOOTHEEL
WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL INITIALLY
DEVELOP ACROSS EASTERN OKLAHOMA AND NORTHERN ARKANSAS AS
ISENTROPIC ASCENT GETS GOING BY EARLY THIS EVENING. THIS ACTIVITY
WILL SHIFT NORTHEAST INTO THE MISSOURI OZARKS THIS EVENING AND
CONTINUE THROUGH THE OVERNIGHT. THE MAIN CONCERN WILL OF COURSE BE
THE ADDITIONAL THREAT FOR HEAVY RAINFALL AND FLOODING. PLEASE SEE
THE HYDROLOGY SECTION BELOW FOR FURTHER DETAILS.
A SECOND CONCERN IS THE THREAT FOR SEVERE STORMS ACROSS SOUTH
CENTRAL MISSOURI. THE SEVERE THREAT WILL BE HEAVILY DEPENDENT ON
THE PLACEMENT OF THE FRONTAL BOUNDARY AND SURFACE LOW TRACK. WITH
STRONG WIND SHEAR IN PLACE...ENOUGH INSTABILITY WILL EXIST FOR A
DAMAGING WIND AND LARGE HAIL THREAT. FORECAST SOUNDINGS ACROSS FAR
SOUTH CENTRAL MISSOURI ALSO INDICATE LITTLE IN THE WAY OF
DECOUPLING WITH A FAIR AMOUNT OF LOW LEVEL CAPE LATER TONIGHT.
WITH LARGE AND TURNING HODOGRAPHS FAVORED GIVEN THE TRACK OF THIS
CYCLONE...AN ISOLATED TORNADO WILL BE POSSIBLE.
SHOWERS AND A FEW THUNDERSTORMS WILL THEN CONTINUE INTO WEDNESDAY
MORNING AS THE MAIN UPPER LEVEL TROUGH APPROACHES FROM THE WEST.
THERE MAY STILL BE ENOUGH INSTABILITY FOR A SMALL HAIL THREAT
WEDNESDAY MORNING ACROSS THE EASTERN OZARKS. OTHERWISE...WRAP
AROUND RAINFALL WILL TRAVERSE THE OZARKS FROM LATER WEDNESDAY
MORNING INTO THE AFTERNOON. HAVE NO PLANS TO CHANGE THE FLASH
FLOOD WATCH.
THAT SYSTEM WILL FINALLY GET OUT OF HERE WEDNESDAY EVENING WITH
DRY WEATHER EXPECTED THROUGH FRIDAY. WE WILL SEE A WARMING TREND
AS UPPER LEVEL RIDGING TAKES PLACE. MEDIUM RANGE MODELS HAVE THEN
COME INTO BETTER AGREEMENT REGARDING THE THREAT FOR SHOWERS AND
THUNDERSTORMS THIS WEEKEND. CURRENT INDICATIONS ARE THAT LOW LEVEL
MOISTURE WILL BEGIN TO RETURN NORTH ON FRIDAY AS HEIGHTS FALL
ACROSS THE INTERMOUNTAIN WEST. BOTH THE 12Z GFS AND ECMWF
INDICATE A POSITIVELY TILTED TROUGH SHIFTING OUT INTO THE CENTRAL
UNITED STATES STARTING ON SATURDAY. THE MAIN ENERGY WILL REMAIN
NEAR THE US/CANADIAN BORDER...WITH A SECONDARY SHORT WAVE TROUGH
LAGGING ACROSS THE SOUTHWESTERN UNITED STATES. THIS APPEARS TO BE
A GOOD SETUP FOR A SLOW MOVING FRONTAL BOUNDARY TRAVERSING THE
AREA...ALONG WITH THE ATTENDANT THREAT FOR SHOWERS AND
THUNDERSTORMS. HIT THIS CONCERN IN THE HYDRO SECTION BELOW.
SCHAUMANN
&&
.AVIATION...
FOR THE 00Z TAFS...
RA/TSRA LIKELY TO WORK INTO THE TAF SITES DURING THE EVENING HOURS
TONIGHT...WITH MVFR TO IFR CIGS/VIS EXPECTED. SHRA ACTIVITY TO
CONTINUE THROUGH MIDDAY TOMORROW. EXPECT TO SEE AN INCREASE IN
WIND SPEEDS DURING THE AFTERNOON HOURS ON WEDNESDAY...WITH MVFR TO
OCCASIONAL IFR CIGS CONTINUING.
BOXELL
&&
.HYDROLOGY...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHEAST
INTO THE AREA THIS EVENING AS LOW PRESSURE TRACKS NORTHEAST OUT OF
THE SOUTHERN PLAINS. LOCALLY HEAVY RAINFALL WILL AGAIN BE
POSSIBLE... ESPECIALLY ALONG AND SOUTH OF A CASSVILLE TO AVA TO
SALEM LINE. DO BELIEVE HOWEVER THAT THE HEAVIEST RAIN WILL MISS
SOUTHERN MISSOURI TO THE SOUTH FOR A COUPLE OF REASONS. FIRST
OFF...THE BEST ISENTROPIC UPGLIDE/THETA-E ADVECTION WILL REMAIN
ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR. SECONDLY...INTENSE
CONVECTION IS EXPECTED TO DEVELOP DOWN ACROSS THAT REGION...WHICH
WILL INTERRUPT MOISTURE TRANSPORT INTO THE MISSOURI OZARKS.
NEVERTHELESS...STILL THINK A COUPLE OF LOCATIONS ACROSS SOUTHERN
MISSOURI MAY RECEIVE OVER AN INCH...WITH UP TO TWO INCHES NOT OUT
OF THE REALM OF POSSIBILITY OVER LOCALIZED AREAS.
WHILE RAIN SHOWERS AND A FEW THUNDERSTORMS WILL REMAIN POSSIBLE ON
WEDNESDAY...THE BULK OF THE HEAVIER PRECIPITATION IS EXPECTED
TONIGHT. THIS SYSTEM WILL FINALLY SHUNT EAST OF THE REGION BY
WEDNESDAY EVENING WITH DRY WEATHER THEN EXPECTED THROUGH FRIDAY.
UNFORTUNATELY...MEDIUM RANGE MODELS ARE SHOWING A SIGNAL FOR MORE
HEAVY RAINFALL SOMEWHERE ACROSS THE REGION THIS WEEKEND. TOUGH TO
SAY EXACTLY WHERE THIS FAR OUT...SO STAY TUNED.
SCHAUMANN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MOZ070-071-
079>083-088>098-101>106.
KS...NONE.
&&Hazardous weather outlook, Apr 26, 7:52 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 752 PM CDT TUE APR 26 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 752 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... FLOODING WILL CONTINUE THROUGH TONIGHT ON AREA STREAMS...RIVERS AND FLOOD PRONE AREAS IN RESPONSE TO RECENT HEAVY RAINFALL. ANOTHER ROUND OF RAIN AND THUNDERSTORMS IS EXPECTED TONIGHT AS ANOTHER STORM SYSTEM APPROACHES THE REGION. AT THIS TIME THE BETTER INSTABILITY AND SEVERE POTENTIAL WILL REMAIN SOUTH OF THE AREA IN ARKANSAS. HOWEVER...SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS FAR SOUTHERN MISSOURI GENERALLY SOUTHEAST OF INTERSTATE 44 WITH THE GREATEST POTENTIAL ACROSS SOUTH CENTRAL MISSOURI. THE PRIMARY RISKS WILL BE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS OVER 60 MPH. THERE WILL BE THE THREAT FOR AN ISOLATED TORNADO SOUTH OF A BRANSON TO EMINENCE LINE. THIS SYSTEM WILL BRING AN ADDITIONAL ONE QUARTER OF AN INCH TO TWO INCHES OF RAINFALL...WITH THE HEAVIEST RAINFALL ACROSS SOUTH CENTRAL MISSOURI. THIS ADDITIONAL RAINFALL WILL ADD TO THE ONGOING SIGNIFICANT FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL LIKELY CONTINUE INTO WEDNESDAY AFTERNOON...WITH THE HEAVIEST RAINFALL EXPECTED ACROSS SOUTH CENTRAL MISSOURI. THIS ADDITIONAL RAINFALL WILL POSE AN ELEVATED TO SIGNIFICANT RISK FOR MORE FLASH FLOODING. A FEW STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL WEDNESDAY MORNING ACROSS SOUTH CENTRAL MISSOURI. AFTER THE RAIN ENDS ON WEDNESDAY...RESIDUAL FLOODING OF CREEKS...STREAMS AND SEVERAL MAIN STEM RIVERS WILL LIKELY CONTINUE THROUGH THE REMAINDER OF THE WEEK. NON THUNDERSTORM WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ON FRIDAY ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS. MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND...WHICH COULD AGAIN CREATE THE POTENTIAL FOR FLOODING ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD CONTINUE TO MONITOR THE WEATHER SITUATION THIS EVENING FOR POSSIBLE ACTIVATION. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Special weather statement, Apr 26, 5:40 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT TUE APR 26 2011
MOZ101-102-262315-
BARRY MO-MCDONALD MO-
540 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ALERT FOR EASTERN MCDONALD AND SOUTHERN BARRY
COUNTIES UNTIL 615 PM CDT...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 23 MILES SOUTH OF PINEVILLE...MOVING NORTHEAST AT
50 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ANDERSON...CASSVILLE...EXETER...GOODMAN...
LANAGAN...PINEVILLE...POWELL...RIDGLEY...SELIGMAN...WASHBURN AND
WAYNE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING
RIVER STATE PARK.
PEOPLE IN EASTERN MCDONALD AND SOUTHERN BARRY COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
LAT...LON 3650 9448 3675 9445 3671 9369 3653 9383
3649 9388
TIME...MOT...LOC 2240Z 212DEG 42KT 3629 9434
BOXELLLocal storm report, Apr 26, 6:13 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 5 SE PINEVILLE 36.54N 94.32W
04/26/2011 E1.00 INCH MCDONALD MO EMERGENCY MNGR
NICKEL TO QUARTER SIZED HAIL COVERING GROUND AT U.S. 71
AND MISSOURI HIGHWAY 90.
&&
JTKThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:27 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 33 min |
| Apr 27, 12:00 AM CDT | Areal Flood Warning | SGF | Barry, Stone, Taney | 3 days |
| Apr 27, 6:46 AM CDT | River Flood Warning | SGF | Shannon | 27 hr |
| Apr 27, 6:46 AM CDT | River Flood Warning | SGF | Shannon | 27 hr |
| Apr 27, 12:12 PM CDT | Special Weather Statement | SGF | Howell, Oregon | 48 min |
| Apr 27, 12:26 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.